# SDR FDEA201212144304

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 51,696 hours, 22,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RELEASED WHEN DOOR WAS OPENED.  DID NOT INFLATE.  INSPECTED RT DOOR EMERGENCY CYLINDER AND FOUND DISCHARGED.  INSPECTED RT SLIDE AND FOUND SOME  FASTENERS OPEN.  NEED TO REPLACE RT CYLINDER AND SLIDE.  R & R RT SLIDE IAW MM25-66-01-4.  ALL CHECK OK.   R & R RT DOOR EMERGENCY CYLINDER IAW MM52-11-33-4.  ALL CHECK OK.
